# SDR ASAA2022060538574

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 1,330 hours, 406 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD MAINT LIGHT ILLUMINATED UPON LANDING. GROUNDED - YES. FAULT CODE: 361 125 42, MAINT MESSAGE: 36-12021 (ENG 2 FAMV IS NOT IN COMMANDED POSITION). ACCOMPLISHED B737-9 IFIM TASK 36-12-00-810-802 THRU STEP B(6) AND PNEUMATIC ENGINE ON-SYSTEM TEST B737-9 AMM 36-00-00-730-801, TEST PASSED, MAINT LIGHT EXTINGUISHED. INTERMITTENT FAULT PER IFIM TASK.
